Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the n-laplacian
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 3, p. 393-413
@article{ASNSP_1990_4_17_3_393_0,
     author = {Adimurthi},
     title = {Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $n$-laplacian},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1990},
     pages = {393-413},
     zbl = {0732.35028},
     mrnumber = {1079983},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_3_393_0}
}
Adimurthi. Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $n$-laplacian. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 3, pp. 393-413. http://www.numdam.org/item/ASNSP_1990_4_17_3_393_0/

[1] Adimurthi, Positive solutions of the semilinear Dirichlet problem with Critical growth in the unit disc in R2, Proc. Indian Acad. Sci., 99, (1989), pp. 49-73. | Zbl 0681.35032

[2] F.V. Atkinson - L.A. Peletier, Ground states and Dirichlet problems for -Δu=f(u) in R2, Archive for Rational Mechanics and Analysis, No. 2, 96 (1986), pp. 147-165. | Zbl 0657.35057

[3] H. Brezis, Nonlinear elliptic equations involving the Critical Sobolev exponent- Survey and perspectives, Directions in partial differential equations, Ed. Crandall etc. (1987), pp. 17-36. | Zbl 0699.35075

[4] H. Brezis - L. Nirenberg, Positive solutions of non-linear elliptic equations involving critical Sobolev exponents, Comm Pure Appl. Maths, 36 (1983), pp. 437-477. | Zbl 0541.35029

[5] P. Cherrier, Problems de Neumann non lineaires sur les varietes riemanniennes, C.R. Acad. Sc. Paris, Serie A, 292 (1984), pp. 225-262.

[6] Di Benedetto, C1,α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Analysis - TMA, No. 8, 7 (1983), pp. 827-850. | Zbl 0539.35027

[7] J.P. Garcia Azorero - I. Peral Alonso, Existence and non-uniqueness for the p-Laplacian, Comm in P.D.E, 12 (1987), pp. 1389-1430. | Zbl 0637.35069

[8] D. Gilbarg - N. Trudinger, Elliptic Partial differential equations of second order, 2nd edition, Springer Verlag (1983). | Zbl 0562.35001

[9] P.L. Lions, The Concentration Compactness principle in the calculus of variations, part-I, Revista mathematica Iberoamericana, No. 1, 1 (1985), pp. 185-201. | Zbl 0704.49005

[10] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Maths Jr, No. 11, 20 (1971), pp. 1077-1092. | Zbl 0203.43701

[11] Z. Nehari, On a class of non-linear second order differential equations, Trans AMS, 95 (1960), pp. 101-123. | Zbl 0097.29501

[12] P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, Jr diff. eqs, 51 (1984), pp. 126-150. | Zbl 0488.35017

[13] N.S. Trudinger, On imbedding into Orlicz spaces and some applications, Jr Math Mech, 17 (1967), pp. 473-484. | Zbl 0163.36402